Skip to content

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
Staying informed
avatar
cared48 posted:
I receive monthly B-12 shots, however, I will be unable to do
so this month for transportation reasons..my question is:
Would B complex supplement tablets help?
Was this Helpful?
0 of 1 found this helpful
Reply
 
avatar
georgiagail responded:
If the reason for your B-12 injections are because you cannot absorb this vitamin through your GI tract, taking supplements won't help.

Gail


Helpful Tips

Coffee and liver diseaseExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
65 of 123 found this helpful